# SDR UPS404733

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 340/400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND SEVERAL CRACKS ON STR 6 LT AT BS 340/400 BY HFEC INSP.  MAINTENANCE INSTALLED REPAIR DOUBLER ACC SB53-2253R2 AND DWR 65B28212-1 AND -2 PER UPS E.O. B747-5330-7466.
